MathSciNet Relay Station
MathSciNet bibliographic data
MR1325798 58F06 (22E45 32L10 58G05)
Meinrenken, Eckhard On Riemann-Roch formulas for multiplicities. J. Amer. Math. Soc. 9 (1996), no. 2, 373–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement